MAUDE Adverse Event Report: COVIDIEN HAWKONE 7F; CATHETER, PERIPHERAL, ATHERECTOMY

COVIDIEN HAWKONE 7F; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number H1-LS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 04/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cine image analysis summary: the hawkone directional atherectomy device was not received for evaluation.No ancillary devices from the procedure were received.A single cine image was received for evaluation.The single cine image is of a contrast flow through a vessel.The radiopaque marker band of a support catheter and a guidewire are visible in the cine image.The vessel exhibits signs of a pseudo aneurysm.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician used a hawkone device for treatment of a 10mm very calcified non-cto lesion in the proximal right common iliac artery.The diameter was noted as 8-9mm.The vessel was reported to be moderately tortuous.The device was prepped as per ifu without any issue.The procedure was carried out successfully.It was reported, 2 weeks post procedure, in a follow-up visit, that a pseudo aneurysm was detected via ultrasound.Patient was brought back for a non-mdt covered stent.The patient is reported to be doing well.

Brand Name
HAWKONE 7F
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
COVIDIEN
9775 toledo way
irvine CA 92618
MDR Report Key7525124
Report Number2183870-2018-00282
Device Sequence Number1696644
Product Code MCW
UDI-Device Identifier00821684057926
UDI-Public00821684057926
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K141801
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/26/2019
Device Catalogue NumberH1-LS
Device Lot NumberA334854
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2018
Initial Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;